Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 30, Issue 3, September 2015  pp. 237–250.

Simultaneous nonvanishing of Dirichlet L-functions and twists of Hecke-Maass L-functions

Authors:  Soumya Das and Rizwanur Khan
Author institution:Department of Mathematics, Indian Institute of Science, Bangalore, India

Summary:  We prove that given a Hecke-Maass form f for SL(2, Z) and a sufficiently large prime q, there exists a primitive Dirichlet character χ of conductor q such that the L-values L(1/2, f ⊗ χ) and L(1/2, χ) do not vanish.

Contents   Full-Text PDF